# SDR 2002F00211

- Difficulty date: February 4, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE DISCOVERED CORROSION IN THE NLG WHEEL WELL WEB, ALONG LBL 22 BETWEEN FS 315 AND FS 334.  (M)
